# SDR CA990318021

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 2730 · Elevator Control System
- Part: Jackscrew
- Part number: 12601491
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE PLAY FOUND IN ELEVATOR TRIM JACK WORM GEAR.
